# SDR DL76G091462

- Difficulty date: September 9, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 53,008 hours, 7,714 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR INOP.  ETOPS CATEGORY 'E':  PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
